Accessibility navigation


Momentum profits and time-varying unsystematic risk

Downloads

Downloads per month over past year

Li, X., Miffre, J., Brooks, C. and O'Sullivan, N. (2008) Momentum profits and time-varying unsystematic risk. Journal of Banking & Finance, 32 (4). pp. 541-558. ISSN 0378-4266

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

411Kb

To link to this article DOI: 10.1016/j.jbankfin.2007.03.014


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > ICMA Centre
ID Code:18681
Publisher:Elsevier

Download Statistics for this item.

Centaur Editors: Update this record

Page navigation